DEATH: The Nantes medical student was found dead on March 18th in his Nantes apartment after being vaccinated with AstraZeneca earlier this month. However, there is nothing to make the link between the death and the vaccine.
- The Nantes medical student was found dead on March 18 in his Nantes apartment after being vaccinated with AstraZeneca earlier this month.
- The results of the autopsy concluded that the young man had died after “internal bleeding due to thrombosis”.
- However, there is nothing to make the link between death and vaccination, according to the National Agency for the Safety of Medicines.
A medical student was found dead last Thursday in Nantes in Loire-Atlantique. Aged 24, he was vaccinated with AstraZeneca on March 8th, according to a document found by the police in his apartment, report Ouest-France and Presse Océan.
Her family had given the alert because she had received no news from the internal student at the CHU, originally from La Turballe (Loire-Atlantique). Firefighters found his body in the locked apartment, which the sixth-year medical student was occupying alone. The Nantes prosecutor’s office has opened an investigation. The results of the autopsy concluded that the young man had died after “internal bleeding due to thrombosis”.
He had “no medical history”
Still in Ouest-France, according to the victim’s brother, the young man “suffered from a stomach ache but did not complain, it was not his type. He had nevertheless decided to go see his doctor on Thursday afternoon. He didn’t have time. He was found early in the night from Wednesday to Thursday. ”
The family “asks questions about the vaccine” always assures the brother. And for good reason: the student had “no medical history, no illness, nothing. He was in perfect health. “The National Agency for the Safety of Medicines has launched an investigation:” At this stage, nothing makes it possible to make the link between death and vaccination. This case of death is the subject of an in-depth clinical investigation by the regional pharmacovigilance centres. ”
Temporarily suspended in many countries such as France because of possibly harmful side effects, such as thrombosis, AstraZeneca was finally deemed “safe and effective” by the European Medicines Agency.